# SDR R61A201805160608

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065644001
- Condition: Corroded
- Location: Fuselage
- Part time: 22,305 hours, 15,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OUT OF SERVICE IN HEAVY CHECK, MAINTENANCE FOUND CORROSION AT L2 DOOR AFT FRAME FLOOR STRINGER 17L REF NR 6243360 AND FOUND CORROSION AT SPLICE PANEL BETWEEN FR 87-88 REF NR 6243327. BOTH DISCREPANCIES WERE EVALUATED AND CORRECTIVE ACTION WAS REMOVED AND REPLACED L2 DOOR AFT FRAME FLOOR STRINGER IAW SRM 51-40-08 PAGES 1-4. THIS AIRCRAFT REMAINS OUT OF SERVICE FOR DURATION OF THE HEAVY CHECK COMPLETION.
